Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 10, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Mar 30, 2005, 2:38 PM CST for Fillmore County, Minnesota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2005, 2:38 PM CST (20:38 UTC)
- Expired
- Mar 30, 2005, 3:15 PM CST
- In force
- 37 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Fillmore County, MN
The radar
The La Crosse radar (KARX), 76 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:15 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.6 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 302038 SVRARX MNC045-302115- /O.NEW.KARX.SV.W.0010.050330T2038Z-050330T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 238 PM CST WED MAR 30 2005 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FILLMORE COUNTY IN SOUTHEAST MINNESOTA * UNTIL 315 PM CST * AT 238 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM PRODUCING LARGE HAIL...AND DAMAGING WINDS OVER PRESTON. THE SEVERE THUNDERSTORM WAS MOVING NORTH AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WHALAN AND HIGHWAY 52 AND COUNTY 6 AROUND 245 PM CST... PILOT MOUND AROUND 250 PM CST... THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. LAT...LON 4352 9229 4354 9190 4380 9184 4382 9220 $$ RIECK
3 follow-up statements
000 WWUS53 KARX 302047 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 246 PM CST WED MAR 30 2005 MNC045-302115- /O.CON.KARX.SV.W.0010.000000T0000Z-050330T2115Z/ FILLMORE MN- 246 PM CST WED MAR 30 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR FILLMORE COUNTY... LOCAL LAW ENFORCEMENT REPORTED AT 240 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL 2 MILES SOUTH OF PRESTON. THE SEVERE STORM WAS MOVING NORTH AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR...LANESBORO AND WHALAN AROUND 245 PM CST...HIGHWAY 52 AND COUNTY 6 AROUND 250 PM CST... REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4352 9229 4354 9190 4380 9184 4382 9220 $$ RIECK
000 WWUS53 KARX 302059 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 258 PM CST WED MAR 30 2005 MNC045-302115- /O.CON.KARX.SV.W.0010.000000T0000Z-050330T2115Z/ FILLMORE MN- 258 PM CST WED MAR 30 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR FILLMORE COUNTY... AT 258 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL NEAR LANESBORO...OR ABOUT 6 MILES NORTHEAST OF PRESTON. THE SEVERE STORM WAS MOVING NORTH AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR...HIGHWAY 52 AND COUNTY 6 AROUND 305 PM CST... REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4352 9229 4354 9190 4380 9184 4382 9220 $$ RIECK
000 WWUS53 KARX 302111 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 311 PM CST WED MAR 30 2005 MNC045-302121- /O.CAN.KARX.SV.W.0010.000000T0000Z-050330T2115Z/ FILLMORE MN- 311 PM CST WED MAR 30 2005 ...THE SEVERE THUNDERSTORM WARNING FOR FILLMORE COUNTY HAS BEEN CANCELLED... IMMINENT SEVERE WEATHER IS NO LONGER A THREAT. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR FILLMORE COUNTY HAS BEEN CANCELLED. REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. LAT...LON 4352 9229 4354 9190 4380 9184 4382 9220 $$ RIECK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:50 AM CST, 11 hours 48 minutes earlier.
Area forecast discussion, Mar 30, 2:50 AM CST, 11 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
250 AM CST WED MAR 30 2005
.SHORT TERM...THROUGH FRIDAY NIGHT
FORECAST PROBLEM FOCUSES ON SEVERE WEATHER POTENTIAL THIS
AFTERNOON...THEN FLOODING POTENTIAL TONIGHT.
AT 07Z...WATER VAPOR IMAGERY AND SURFACE ANALYSIS SHOWS DEEP AND
NEGATIVELY TILTED UPPER/SURFACE LOW MOVING NORTHEAST ACROSS KS.
STRONG DEFORMATION AXIS STRETCHING NORTHWEST OF THE LOW FROM ND INTO
CENTRAL NE. SOME STRONG CONVECTION FIRING IN THIS AXIS IN RESPONSE
TO FRONTOGENETIC FORCING ACROSS NE. CLOSER TO HOME...PRETTY GOOD
VEIL OF CIRRUS IN PLACE ACROSS OUR FORECAST AREA IN ADVANCE OF THE
KS LOW. SOUTHERLY BREEZE AND CLOUD COVER RESULTING IN MILD OVERNIGHT
TEMPERATURES. TEMPERATURES....WITH THE EXCEPTION OF NORTH CENTRAL
WISCONSIN...WERE STILL IN THE MIDDLE 50S.
FOR TODAY...NEGATIVELY TILTED LOW PRESSURE SYSTEM MOVES INTO
NORTHEAST IA BY 21Z WITH COLD FRONT EXTENDING NW-SE ACROSS IA INTO
IL. ML COMPUTED CAPES INCREASE ACROSS THE AREA INTO THE
1000-1400J/KG RANGE BY THEN. EXPECTING A NW-SE LINE OF CONVECTION TO
FIRE BY EARLY THIS AFTERNOON ALONG THE FRONT ACROSS IA INTO IL. THIS
LINE OF CONVECTION THEN EXPECTED TO RAPIDLY LIFT NORTHEAST ACROSS
THE AREA LATER IN THE AFTERNOON. 0-3KM BULK SHEAR AND OTHER
PARAMETERS POINTING TOWARD MAINLY DAMAGING WIND THREAT ASSOCIATED
WITH THE LINE OF CONVECTION. AS A RESULT...ADDED DAMAGING WIND
VERBIAGE TO SOUTHERN PART OF FORECAST AREA CLOSER TO SPCS MODERATE
SEVERE RISK. ANY TORNADO THREAT WOULD BE MAINLY SOUTH AND EAST OF
THE AREA WHERE BETTER HELICITY VALUES WILL EXIST.
SECOND PHASE OF THIS STORM SYSTEM KICKS IN TONIGHT AS STRONG
DEFORMATION AXIS SETS UP ACROSS NORTHWEST HALF OF FORECAST AREA AS
THE LOW PULLS INTO CENTRAL WI. AREAS UNDER THE AXIS/STRONG
FRONTOGENETIC FORCING COULD SEE UP TO AN INCH OF RAINFALL. THIS
WOULD BE ACROSS AREAS ALREADY EXPERIENCING HIGH RIVER LEVELS FROM
RECENT SNOWMELT. WITH THIS IN MIND WILL ISSUE A FLOOD WATCH TONIGHT
FOR AREAS BASICALLY NORTHWEST OF A LINE FROM NEILLSVILLE TO LA
CROSSE WI...TO NEW HAMPTON IA. THIRD PHASE OF THE STORM SYSTEM WILL
BE GUSTY NORTHWEST WINDS ON BACKSIDE OF THE LOW LATER TONIGHT. WINDS
OF 20-30 MPH POSSIBLE ACROSS WIND PRONE AREAS OF SOUTHEAST MN AND
NORTHEAST IA.
DEEP LOW CONTINUES TO LIFT INTO MICHIGANS UPPER PENINSULA ON
THURSDAY WITH MOST OF THE PRECIPITATION CLEAR OF OUR AREA BY NOON.
OF CONCERN WILL BE THE STRONG NORTHWEST WINDS IN THE WAKE OF THE
LOW. COLD AIR ADVECTION/DOWNWARD MOMENTUM COULD PUSH GUSTS INTO THE
40-45 MPH RANGE. WILL BEEF WINDS UP A BIT AND LET LATER SHIFTS
ASSESS FOR POSSIBLE WIND ADVISORY.
HIGH PRESSURE BUILDS INTO THE AREA ON FRIDAY WITH HIGH TEMPERATURES
ONLY IN THE MIDDLE AND UPPER 40S.
.LONG TERM...SATURDAY THROUGH TUESDAY
00Z 30MAR05 DGEX CONTINUES TO SHOW DRY AND WARMER CONDITIONS THROUGH
MONDAY. NEXT CHANCE OF PRECIPITATION APPEARS TO BE MONDAY NIGHT INTO
TUESDAY AS LOW TREKKING EAST ACROSS NORTHERN TIER STATES PUSHES A
COLD FRONT THROUGH THE AREA. CURRENT EXTENDED GRIDS HAVE THIS
HANDLED WELL. NO CHANGES MADE.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH FROM 6 PM WEDNESDAY TO 6 AM THURSDAY FOR WIZ017-
WIZ029-WIZ032-WIZ033-WIZ034-WIZ041.
MN...FLOOD WATCH FROM 6 PM WEDNESDAY TO 6 AM THURSDAY FOR MNZ079-
MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...FLOOD WATCH FROM 6 PM WEDNESDAY TO 6 AM THURSDAY FOR IAZ008-
IAZ009-IAZ018-IAZ019.
&&
DASHazardous weather outlook, Mar 30, 5:16 AM CST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 516 AM CST WED MAR 30 2005 IAZ008-009-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041- 311200- BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON-HOWARD-JACKSON- LA CROSSE-MITCHELL-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-WABASHA-WINONA- 516 AM CST WED MAR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA TODAY. A VIGOROUS LOW PRESSURE CENTER WILL LIFT OUT OF KANSAS EARLY THIS MORNING AND MOVE NORTHEASTWARD ACROSS IOWA THIS AFTERNOON...AND THEN INTO WISCONSIN BY THIS EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A SURFACE COLD FRONT ACCOMPANYING THE LOW. ATMOSPHERIC PARAMETERS OF INSTABILITY AND WIND PROFILES INDICATE THE POTENTIAL FOR A LINE OF STORMS TO DEVELOP ACROSS NORTHEAST IOWA EARLY THIS AFTERNOON. THE LINE OF STORMS WILL THEN MOVE RAPIDLY NORTHEASTWARD INTO WESTERN WISCONSIN BY LATE AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG DAMAGING WINDS AND TO A LESSER EXTENT...LARGE HAIL. IN ADDITION...SOME LOCALLY MODERATE TO HEAVY RAIN IS POSSIBLE TONIGHT ACROSS THE AREA AS THE LOW PULLS INTO CENTRAL WISCONSIN. WITH THE RECENT SNOWMELT...MANY RIVERS AROUND THE AREA ARE RUNNING HIGH OR EVEN OUT OF THEIR BANKS. THUS...ANY ADDITIONAL RAINFALL WILL LEAD TO ADDITIONAL FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON...MAINLY AFTER NOON. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ010-011-029-030-WIZ042>044-053>055-061-311200- ADAMS-ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-JUNEAU-MONROE- RICHLAND-VERNON-WINNESHIEK- 516 AM CST WED MAR 30 2005 THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA TODAY. A VIGOROUS LOW PRESSURE CENTER WILL LIFT OUT OF KANSAS EARLY THIS MORNING AND MOVE NORTHEASTWARD ACROSS IOWA THIS AFTERNOON...AND THEN INTO WISCONSIN BY THIS EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A SURFACE COLD FRONT ACCOMPANYING THE LOW. ATMOSPHERIC PARAMETERS OF INSTABILITY AND WIND PROFILES INDICATE THE POTENTIAL FOR A LINE OF STORMS TO DEVELOP ACROSS NORTHEAST IOWA EARLY THIS AFTERNOON. THE LINE OF STORMS WILL THEN MOVE RAPIDLY NORTHEASTWARD INTO WESTERN WISCONSIN BY LATE AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG DAMAGING WINDS AND TO A LESSER EXTENT...LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON...MAINLY AFTER NOON. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RABERDING
In the hours before
Special weather statement, Mar 30, 8:47 AM CST, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 847 AM CST WED MAR 30 2005 IAZ008-009-018-MNZ079-086-087-094-095-302000- DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 103 IN EFFECT UNTIL 2 PM CST FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 3 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA HOWARD IN MINNESOTA THIS WATCH INCLUDES 5 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE MOWER OLMSTED WABASHA THIS INCLUDES THE CITIES OF...OSAGE...RUSHFORD...CHARLES CITY... WABASHA...AUSTIN...DODGE CENTER...CRESCO AND ROCHESTER
Special weather statement, Mar 30, 11:06 AM CST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1106 AM CST WED MAR 30 2005 IAZ010-011-019-029-030-WIZ053>055-061-302200- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-VERNON- WINNESHIEK THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 104 IN EFFECT UNTIL 4 PM CST FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 5 COUNTIES IN NORTHEAST IOWA ALLAMAKEE CHICKASAW CLAYTON FAYETTE WINNESHIEK IN WISCONSIN THIS WATCH INCLUDES 4 COUNTIES IN SOUTHWEST WISCONSIN CRAWFORD GRANT RICHLAND VERNON THIS INCLUDES THE CITIES OF...RICHLAND CENTER... PRAIRIE DU CHIEN...DECORAH...ELKADER...OELWEIN...WAUKON... VIROQUA...NEW HAMPTON AND PLATTEVILLE IAZ008-009-018-MNZ079-086-087-094-095-302000- DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA SEVERE THUNDERSTORM WATCH NUMBER 103 REMAINS VALID UNTIL 2 PM CST FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 3 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA HOWARD IN MINNESOTA THIS WATCH INCLUDES 5 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE MOWER OLMSTED WABASHA THIS INCLUDES THE CITIES OF...OSAGE...RUSHFORD...CHARLES CITY... AUSTIN...WABASHA...DODGE CENTER...CRESCO AND ROCHESTER
Local storm report, Mar 30, 2:10 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
210 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL WEST CONCORD 44.15N 92.90W
03/30/2005 1.00 INCH DODGE MN EMERGENCY MNGR
&&
MATTDLocal storm report, Mar 30, 2:14 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
214 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TORNADO STACYVILLE 43.44N 92.78W
03/30/2005 MITCHELL IA LAW ENFORCEMENT
0210 PM TORNADO OSAGE 43.28N 92.81W
03/30/2005 MITCHELL IA LAW ENFORCEMENT
&&
MATTDSpecial weather statement, Mar 30, 2:24 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 224 PM CST WED MAR 30 2005 IAZ010-011-019-029-030-WIZ053>055-061-310200- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-VERNON- WINNESHIEK THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO WATCH 104 AND HAS ISSUED TORNADO WATCH 106 UNTIL 8 PM CST FOR THE FOLLOWING AREAS IN IOWA THE NEW WATCH INCLUDES 5 COUNTIES IN NORTHEAST IOWA ALLAMAKEE CHICKASAW CLAYTON FAYETTE WINNESHIEK IN WISCONSIN THE NEW WATCH INCLUDES 4 COUNTIES IN SOUTHWEST WISCONSIN CRAWFORD GRANT RICHLAND VERNON THIS INCLUDES THE CITIES OF...DECORAH...NEW HAMPTON... RICHLAND CENTER...PRAIRIE DU CHIEN...PLATTEVILLE...VIROQUA... ELKADER...OELWEIN AND WAUKON IAZ008-009-018-MNZ079-086-087-094-095-310200- DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA IN IOWA THE NEW WATCH INCLUDES 3 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA HOWARD IN MINNESOTA THE NEW WATCH INCLUDES 5 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE MOWER OLMSTED WABASHA THIS INCLUDES THE CITIES OF...WABASHA...DODGE CENTER...OSAGE... AUSTIN...CRESCO...RUSHFORD...ROCHESTER AND CHARLES CITY MNZ088-096-WIZ017-029-032>034-041>044-310200- ADAMS-BUFFALO-CLARK-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR- TREMPEALEAU-WINONA THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 106 IN EFFECT UNTIL 8 PM CST FOR THE FOLLOWING AREAS IN MINNESOTA THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST MINNESOTA HOUSTON WINONA IN WISCONSIN THIS WATCH INCLUDES 9 COUNTIES IN CENTRAL WISCONSIN ADAMS CLARK JUNEAU IN NORTH CENTRAL WISCONSIN TAYLOR IN WEST CENTRAL WISCONSIN BUFFALO JACKSON LA CROSSE MONROE TREMPEALEAU THIS INCLUDES THE CITIES OF...CALEDONIA...NEILLSVILLE...MEDFORD... FRANKLIN...MAUSTON...WINONA...INDEPENDENCE...GLENDALE... LA CROSSE AND ONALASKA
Local storm report, Mar 30, 2:27 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
227 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO 3 S ADAMS 43.52N 92.72W
03/30/2005 MOWER MN AMATEUR RADIO
&&
MATTDThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 1:39 PM CST | Severe Thunderstorm Warning | ARX | Dodge | 36 min |
| Mar 30, 2:17 PM CST | Tornado Warning | ARX | Mower | 43 min |
| Mar 30, 2:38 PM CST | Tornado Warning | ARX | Olmsted | 67 min |
| Mar 30, 2:55 PM CST | Severe Thunderstorm Warning | ARX | Houston | 35 min |
| Mar 30, 3:16 PM CST | Severe Thunderstorm Warning | ARX | Wabasha | 44 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.